# SDR TSAA0136137

- Difficulty date: October 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 32895625
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 478 - HNL-OAK/LAS - AFTER MX ACTIONS, DEPARTED HNL AND HAD NR 2 BLEED TRIP OFF, CLIMBING THROUGH 25,000 FEET.  RESET AND TRIPPED AGAIN AT 26,500 FEET.  RETURNED TO HNL, UNEVENTFUL LANDING.  REPLACED WORN KISS SEAL P/N 32895625, (FAN AIR VALVE) JUST AFT OF NR 2 ENGINE PRECOOLER CONTROL VALVE, P/N 82C100201.  REPLACED THE NR 2 ENGINE PRECOOLER CONTROL VALVE AS A PRECAUTION IAW MM 36-12-02, PAGE 401-408.  OPS CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
